# SDR SWIA201126069

- Difficulty date: April 18, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 14,622 hours, 13,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD HALF OF THE FLOOR LEVEL EMERGENCY LIGHTS ARE OUT.  (FLT 6270)  REPLACED NR 2 EMERGENCY LIGHT BATTERY PACK CHARGER ASSEMBLY.
